# SDR SWAA960813

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Module
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

DIVERTED TO DTW DUE TO NUMBER 2 ENGINE FIRE WARNING SOUNDING IN FLIGHT AND  FIRE BOTTLES ACTIVATED.  CREW PERFORMED ENGINE SHUTDOWN PROCEDURES.   AIRCRAFT LANDED AT DTW WITHOUT INCIDENT.  INSPECTED AND FOUND NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  REPLACED FIRE DETECT MODULE, FIRE CONTROL PANEL, FIRE BOTTLES AND OP CHECKED SYSTEM PER BOEING M/M.
